MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT? MODEL D; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION EXALT? MODEL D; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M0054242CE0
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of loss of visualization.Block b3: approximated based on the date the manufacturer became aware of the event.Block d4, h4: the complainant was unable to provide the model number and lot number.Therefore, the manufacture and expiration dates are unknown.Block h11: the returned exalt model d scope was analyzed, passed all tests performed, and exhibited normal device characteristics.During visual inspection, the returned scope showed no signs of external damage.During the imaging test, the scope was connected to the controller and produced a clear image as expected.The functional check confirmed that the insertion tube tip articulated smoothly without any issues, and there was no image loss observed during operation.Electrical testing indicated that all measured values were within the acceptable range.The reported event was not confirmed.A review of the manufacturing documentation for this device was unable to be performed as the lot number unknown.However, a ship history review was performed to identify the most probable lots, and a manufacturing review of the most probable lots do not identify any anomalies or deviations that could have contributed to the event review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on all gathered information, a device problem was excluded as the probable cause of the event as the device passed all tests performed, and exhibited normal characteristics.
 
Event or Problem Description
It was reported to boston scientific corporation that an exalt model d scope was used during an endoscopic retrograde cholangiopancreatography procedure performed on an unknown date for the treatment of a stricture.During the procedure, while the scope was in front of the papilla, the video image was lost and the system displayed the loading screen.The procedure was successfully completed with a second exalt model d scope.There were no patient complications reported as a result of this event.

Brand Name
EXALT? MODEL D
Common Device Name
DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24431774
Report Number3005099803-2026-00706
Device Sequence Number13336605
Product Code FDT
UDI-Device Identifier08714729995746
UDI-Public(01)08714729995746
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0054242CE0
Device Catalogue NumberM0054242CE0
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown